MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI TRAY STD COCR +0 OFFSET; EXTREMITY IMPLANTS

ZIMMER BIOMET, INC. MINI TRAY STD COCR +0 OFFSET; EXTREMITY IMPLANTS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised approximately 3 months post implantation due to an suspected nickel allergy.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical product(s): catalog #: 405800, comp.Rev shldr 9 in steinmann, lot # 130520; catalog #: 115310, comp rvrs shldr glnsp std 36mm, lot # 886240; catalog #: 180550, comp lk scr 3.5hex 4.75x15 st, lot # 437540; catalog #: 180550, comp lk scr 3.5hex 4.75x15 st, lot # 098780; catalog #: 180551, comp lk scr 3.5hex 4.75x20 st, lot # 918800; catalog #: 180551, comp lk scr 3.5hex 4.75x20 st, lot # 855910; catalog #: 115398, comp rvs cntrl 6.5x40mm st/rst, lot # 655670; catalog #: 010000589, comp rvrs 25mm bsplt ha+adptr, lot # 656600; catalog #: 113611, comp primary stem 11mm micro, lot # 65319533; catalog #: 110031424, cr vivacit-e 36mm brng std, lot # 65434165.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its been requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00354, 0001825034-2023-00355, 0001825034-2023-00356, 0001825034-2023-00357, 0001825034-2023-00358, 0001825034-2023-00359, 0001825034-2023-00360, 0001825034-2023-00361, 0001825034-2023-00362, 0001822565-2023-00438.Additional information requested but not returned by hospital.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined without test results or medical records documenting the patient's allergy to nickel.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
MINI TRAY STD COCR +0 OFFSET
Common Device Name
EXTREMITY IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16410377
Report Number0001822565-2023-00439
Device Sequence Number5378882
Product Code KWS
UDI-Device Identifier00887868231315
UDI-Public(01)00887868231315(17)320607(10)65398274
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110031399
Device Lot Number65398274
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale